MAUDE Adverse Event Report: SOPHYSA SA PARENCHYMAL PRESSIO CATHETER; ICP PRESSURE MONITORING CATHETER

SOPHYSA SA PARENCHYMAL PRESSIO CATHETER; ICP PRESSURE MONITORING CATHETER
Model Number ICP CATHETER
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to sophysa in-house process, the probe 15c00242 has been analyzed and tested by the quality control laboratory.The probe returned seems to be conformed to specifications.A fold appears on the tubing.Once connected to the monitor, it asks for zero procedure.Then, no error code was displayed.The first catheter display is compliant (-1mmhg).There is no error linked to the returned probe.Zero procedure has not been done by the user.
 
Event or Problem Description
After 36 hours of implantation, error code 999 appeared.

Brand Name
PARENCHYMAL PRESSIO CATHETER
Common Device Name
ICP PRESSURE MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA SA
5, rue guy moquet
orsay, cedex, 91400
FR  91400
MDR Report Key6278359
Report Number3001587388-2017-17034
Device Sequence Number13741863
Product Code GWM
UDI-Device Identifier03760124130768
UDI-Public3760124130768
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2020
Device Model NumberICP CATHETER
Device Catalogue NumberPSO-PB
Device Lot NumberC0051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2016
Initial Report FDA Received Date01/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR